. I got on depo in august 2013 and I stop bleeding for a mouth now I bleed every now & then but sometimes i bleed none stop , is it my body or I just don't need to be on this kind of birth control and its 2015
It takes your body time to adjust to the synthetic (man-made) hormone that you are putting into your body when you use Depo Provera.
Many women have irregular or even constant breakthrough bleeding, until they've had their second or third shot, then it's common to not bleed at all.
Sometimes, when a woman has been on Depo for a while, they begin to get spotting between shots. This can be corrected by the next 2 shots being given at 8/9 week intervals, rather than 12. Then it can be given at normal intervals. This stops the breakthrough bleeding.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2014 • 2 answers
Posted 10 Mar 2015 • 1 answer
Posted 15 May 2015 • 1 answer
Posted 9 Aug 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer